# SDR QXEA0100027

- Difficulty date: January 15, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 8,991 hours, 12,217 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS
- Part serial: AB311558
- Condition: Inoperative
- Location: Cockpit
- Part time: 8,995 hours, 12,222 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLI- STRONG FISHY SMELL IN COCKPIT, SMELLS LIKE AN INVERTER LEAK.  REMOVED AND REPLACED PRIMARY INVERTER.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
